6un6silent6 Posted July 3, 2010 Share Posted July 3, 2010 I recently went from 600mg/day to 900mg to help stabilize my moods (300am/600pm). I've noticed that when I take the morning dose for a few hours I'm a bit nauseous. Not to the point of vomiting or becoming ill but almost like acid-reflux. I'm drinking about 10 16oz bottles of water/day, trying to keep my salt at a normal level and such, and my blood draw last week was .6 (5pm draw, Pdoc thinks I'm at .8). No other odd symptoms minus the very minor hand tremor that I've had since I started Lithium last year. Doctor doesn't feel I'm near toxicity but wants me to monitor the GI issues. Has anyone experienced this acid-reflux/nauseous feeling and what have they done to curtail it? It's tolerable and not getting in the way of eating/functioning but it is annoying. Thoughts? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.